Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2577
Title: Resolutions in cotorsion theories
Authors: Akıncı, Karen
Alizade, Rafail
Keywords: Cotorsion theory
Hereditary condition
Special left F-resolution
Special right C-resolution
Issue Date: 2010
Publisher: American Institute of Physics
Source: Akıncı, K., and Alizade, R. (2010). Resolutions in cotorsion theories. AIP Conference Proceedings, 1309, 761-768. doi:10.1063/1.3525203
Abstract: We consider the λ- (μ-) and λ̄- (μ̄-) dimensions of modules taken under a cotorsion theory (F, C) satisfying the Hereditary Condition, and establish some inequalities between the dimensions of the modules of a short exact sequence, not necessarily Hom (F, -) exact. We investigate the question of whether the property of having a (special) F- or C-resolution of length n is resolving, closed under extensions or coresolving and establish some inequalities connecting the λ- (μ-) and λ̄- (μ̄-) dimensions of modules in a short exact sequence. © 2010 American Institute of Physics.
Description: International Conference on Mathematical Science, ICMS; Bolu; Turkey; 23 November 2010 through 27 November 2010
URI: http://doi.org/10.1063/1.3525203
http://hdl.handle.net/11147/2577
ISSN: 0094-243X
9780735408630
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2577.pdfConference Paper278.45 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

48
checked on Oct 3, 2022

Download(s)

94
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.